[Home ]      
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Number 2 (11-2016) ::
Back to browse issues page IJMSI 2016, 11(2): 71-86
An Implicit Difference-ADI Method for the Two-dimensional Space-time Fractional Diffusion Equation
F. Nasrollahzadeh , S. M Hosseini
Abstract:  

Fractional order diffusion equations are generalizations of classical diffusion equations which are used to model in physics, finance, engineering, etc. In this paper we present an implicit difference approximation by using the alternating directions implicit (ADI) approach to solve the two-dimensional space-time fractional diffusion equation (2DSTFDE) on a finite domain. Consistency, unconditional stability, and therefore first-order convergence of the method are proven. Some numerical examples with

known exact solution are tested, and the behavior of the errors are analyzed to demonstrate the order of convergence of the method.

Keywords: Two-dimensional fractional differential equation, Space-time fractional diffusion equation, Implicit difference method, Alternating directions implicit methods
Full-Text [PDF 110 kb]      
Type of Study: Research | Subject: General
Add your comments about this article
Your username or email:

Write the security code in the box >



XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nasrollahzadeh F, Hosseini S M. An Implicit Difference-ADI Method for the Two-dimensional Space-time Fractional Diffusion Equation. IJMSI. 2016; 11 (2) :71-86
URL: http://ijmsi.ir/article-1-492-en.html
Back to browse issues page Volume 11, Number 2 (11-2016)
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.042 seconds with 781 queries by yektaweb 3300